PDA

View Full Version : cipramil/citalopram



deborah
02-26-2008, 04:24 PM
does anyone else find that their hair has grown really fast since starting these pills? i have!!

02-26-2008, 05:18 PM
No cant say ive even noticed, your hair grows about a 1/4 of an inch a month but cant say i have noticed any change in haor since being on them..

Caroline.x.

02-27-2008, 07:31 AM
I dont recall ,, if my hair changed i knows he want's

me on my 3rd time to try this :blink: , keep you posted

on how it goes .Caroline what change did you notice can

i ask? i hope mine dont fall out :lol:













lvs cheer xxxxx

02-27-2008, 07:50 AM
I never noticed any change in hair at-all and my hair grows fast as it is couldnt have coped with it growing any faster would have had to go to hairdresser every two weeks LOL cost a fortune :)

Only problem i had when i first started was nausea & tiredness then when dose went up had mood swings so came down again to 30mg instead of 40 seem to be stable on that and life as in getting out is stable less panic attacks so all in all citalopram has agreed with me cant fault it got some of my life back as to going out and less panic attacks :) I have some off days but much less than before.. Anxiety not so good at present with different things going on in my life but still i couldnt knock it.

All in all Citalopram has changed my life for the better :)

Let me know how you get on cheer when you start back on it..

Caroline xxxx

jenanne
02-27-2008, 09:37 PM
I taske cipralex or escitalopram i had similar side effects as caroline but nothing with hair but i suppose meds affect us all differently

Jenx

02-28-2008, 06:54 AM
I never noticed any change in hair at-all and my hair grows fast as it is couldnt have coped with it growing any faster would have had to go to hairdresser every two weeks LOL cost a fortune :)

Only problem i had when i first started was nausea & tiredness then when dose went up had mood swings so came down again to 30mg instead of 40 seem to be stable on that and life as in getting out is stable less panic attacks so all in all citalopram has agreed with me cant fault it got some of my life back as to going out and less panic attacks :) I have some off days but much less than before.. Anxiety not so good at present with different things going on in my life but still i couldnt knock it.

All in all Citalopram has changed my life for the better* :)

Let me know how you get on cheer when you start back on it..

Caroline xxxx



http://i147.photobucket.com/albums/r307/freecommenttags/Thank%20You/bword6603.gif ('http://www.freecommenttags.com')
Loads of Thxs Caroline, well i started here hoping i don't swing mood's.
I Do Recall the sick feeling and tierd :blink: ,Glad on the hair it grows as
a mop any ways :lol: , ill keep you posted as i feel yucky already.
thxs loads, take care of your self , i also recalled it made me more
anxiouse but gonna give it another try.





lvs cheer xxxxx

02-28-2008, 07:45 PM
Cheer

When i started on citalopram though i started on a quarter of a tablet for the first few days then went to half a tablet one day quarter the next then half for a week then half to a full (10mg) of and on for a week i built the dose up slowly as Dr felt it would be better as i was scared of feeling more anxious and the side affects once i built the dose up to 20mg i felt ok but dr wanted it to 40 so i got to 30 didnt feel good then went back down to 25mg stayed on that for a few months then went to 30, went up to 40mg to try again and it didnt agree with me got so anxious, low moods, so went back down to 35mg then back to 30 and stable on that now.. Really have to work out what suits you, your body and anxiety and what mg you need for your level of anxiety/apnic, but can say im kinda stable have odd panic here n their but i can control them now with help of the citalopram, see how you go maybe worth asking Dr if you can build dose up rather than taking full dose at once.

Let me know how it goes

Love to you and fingers crossed :)

Hugs

Caroline xxxxx

03-01-2008, 08:46 AM
Caroline

thxs loads on all the info, i had took to many palps, got to dizzy

blood preasure went up , had to miss cbt, i dont think the meds agree

with me no more, i swear to any thing i thought i was nut's last night.

i swear it's leap year but dame i was croaking :blink: , i think again meds as

this dont agree, the dr said stop takeing it asap, so here i am again

square one, it might had helped if i guess i was on a low dose, but it's

freaked me out to no more ssris again,thxs loads on all the help.

http://i147.photobucket.com/albums/r307/freecommenttags/Thank%20You/ss-t7.gif ('http://www.freecommenttags.com')

bloody still out of it today i think :lol:


lvs cheer xxxxxx